I started Lupron injections 5 days ago for my first IVF Cycle. I feel like I'm losing my mind. Is this normal? I feel so much anxiety - everything seems insurmountable. I was a raging lunatic at work yesterday and thought it was beause I was stressed about legitamite work-related things. Then today I got equally stressed out about going grocery shopping. That's when it occurred to me that I may be having side effects. Does anyone know how long this is going to last? On another note - I'm trying to lose weight. I am about 40lbs overweight and have been on weight watchers for about a month. I hear Lupron causes weight gain. Does that mean it causes an increase in hunger and therefore you eat more and gain weight? Or is it something you completley have no control over - i.e. water retention, etc. By the way - it's my first time posting and I'm looking forward to hearing everyone's thoughts. THANKS!